Jump to content

Newest members-August 15-28th,2016


Bigskyfam
 Share

Recommended Posts

Sorry for the delay!

Greetings to our newest DINET community members. My sincerest apologies if I've missed anyone!

 
LAH
Rainy
Defector
Betsy
Negiduck
Pun_krawk
NYhope
Gemmaj
Bluebottle
Imhere
Agregory757
Keke
Aussiejen
Milkshakes
Тундра
Lynn Marie
Marie22
Cages1976
Amyschi
Clecappy
Caitlennm
Jenbreit
Maiden_of_tarth
Audrey
milliesgirl
 
 

Although I've only been here for two years, I've learned a lot, not only about my condition but of the determination, caring and knowledgable nature of this community. Support beyond belief!

This forum serves folks from around the world in different time zones. It's great knowing I'm not the only one awake when my family is sleeping and I can't. I'm sure by evening you will see quite a few comments under this post with people saying hello. 

In the meantime if you have any questions let us know. Visit our DINET page and Facebook page as well.

Bigskyfam 

Link to comment
Share on other sites

  • 2 weeks later...

Hi im4god, I don't have gastro issues, I'm on octreotide for POTS, for me it's an amazing med. It isn't for the faint hearted though, I got sick the first few days I was on it (though felt it working on POTS almost instantly) with liverproblems so had to have tests immediately but it solved itself actually which was quite a relief. Unfortunately I will be having surgery within one or two months to take out my gallbladder. The octreotide causes them, it's something I knew upfront and I have been checked half yearly but things are getting so bad now that it has to be taken out. As surgery and my dys body don't blend at all (esp general anesthesia) I'm quite scared to have it but I don't have a choice (my doctors told me haha). 

Hope this helps!

Link to comment
Share on other sites

  • 8 months later...

I started Octreotide this morning. Grubb prescribed it for me and I've been awaiting its arrival. In a way it's a last resort for me, as we have tried all other treatments and combos that my insurance will cover. I had high hopes- instead of increasing my BP like it was supposed to, my BP is fine but my heart rate is 53!! I got a bad headache immediately after the injection and started to get really hot and more lightheaded than I was before the injection so I checked my vitals. I never get bradycardia, only tachycardia. I can't believe how awful I feel!! Left a message for Grubbs office. I'm supposed to do the injections 3x a day. If I don't get a call back today (which I probably won't) I am not using it again until I speak to someone. Has anyone else had a similar experience?? I feel so terrible that my disappointment hasn't even settled in.

 

Thanks  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...